# SDR UIEA2021072201610

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 88,986 hours, 13,938 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Lt Cntr Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CTR FUEL PUMP INOP ( CENTER TANK FUEL PUMPS, ONE INOPERATIVE, CENTER TANK FUEL USED (NOTIFY DISPATCH) )( ITEM TRANSFERED TO MDDR #150554 PER MEL 28-22-02A, CAT C. DUE DATE 01 AUG 21. MXACTION C/W. CB PULLED AND COLLARED. )
